An entropy-correction free solver for non-homogeneous Shallow Water Equations. Rebollo, T., Delgado, A., & Enrique-Nieto, E. D. Mathematical Modelling and Numerical Analysis, 37(5):755-772, 2003. cited By 15
An entropy-correction free solver for non-homogeneous Shallow Water Equations [link]Paper  doi  bibtex   
@ARTICLE{Rebollo2003755,
author={Rebollo, T.C. and Delgado, A.D. and Enrique-Nieto, E. D.},
title={An entropy-correction free solver for non-homogeneous Shallow Water Equations},
journal={Mathematical Modelling and Numerical Analysis},
year={2003},
volume={37},
number={5},
pages={755-772},
doi={10.1051/m2an:2003043},
note={cited By 15},
document_type={Article},
source={Scopus},url_Paper = {http://hdl.handle.net/11441/32921}
}
Downloads: 0